Media Coverage of this Article

Found additional news media or blog coverage for the article? Please contact us at submission@sciepub.com.

More by these Authors

Mehmet Zeki SARIKAYA, Hüseyin BUDAK, Hatice YALDIZ
Turkish Journal of Analysis and Number Theory, Vol. 2, No. 5, 2014, pp 176-182 | Research Article
doi:10.12691/tjant-2-5-4.
Mehmet Zeki Sarikaya, Samet Erden
Turkish Journal of Analysis and Number Theory, Vol. 2, No. 3, 2014, pp 85-89 | Research Article
doi:10.12691/tjant-2-3-6.
Hüseyin Budak, Fuat Usta, Tuba Tunç, Mehmet Zeki Sarıkaya
Turkish Journal of Analysis and Number Theory, Vol. 7, No. 2, 2019, pp 41-49 | Research Article
doi:10.12691/tjant-7-2-3.
Hüseyin Budak, Mehmet Zeki Sarıkaya
Turkish Journal of Analysis and Number Theory, Vol. 5, No. 5, 2017, pp 191-196 | Research Article
doi:10.12691/tjant-5-5-5.
Mehmet Zeki SARIKAYA, Hüseyin BUDAK, Hatice YALDIZ
Turkish Journal of Analysis and Number Theory, Vol. 2, No. 5, 2014, pp 176-182 | Research Article
doi:10.12691/tjant-2-5-4.